# SDR F3LA2010070400457

- Difficulty date: June 27, 2010
- Submitted: July 4, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON-ROUTINE N0612.  SUPPORT FRAME CORRODED BETWEEN FRAME 69 AND FRAME 70 RIGHT.  REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-44-11.
